# SDR VNAA202111270001

- Difficulty date: October 19, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 37,668 hours, 36,440 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: CN6210101001
- Part serial: SB0361
- Condition: Eroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 970 ERODED LIP ON THE L/H INLET COWL BARREL                                                        
  CORRECTIVE ACTION: REPLACED L/H INLET COWL BARREL WITH NEW P/N CN621-0101-001. S/N 15468LH, REFERENCE MHI RJ AVIATION ULC, REO 670-54-11-1301, CRJ700 SRM 54-11-05-001-001-A01 AND CRJ700 IPC 71-61-01.
